Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 318, Number 2

All articles in this issue are freely accessible.

An invariant of regular isotopy
Louis H. Kauffman.
Trans. Amer. Math. Soc. 318 (1990), 417-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958895
Generalized balanced tournament designs
E. R. Lamken.
Trans. Amer. Math. Soc. 318 (1990), 473-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 978380
Two differential-difference equations arising in number theory
Ferrell S. Wheeler.
Trans. Amer. Math. Soc. 318 (1990), 491-523
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 963247
Large deviations in dynamical systems
Lai-Sang Young.
Trans. Amer. Math. Soc. 318 (1990), 525-543
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 975689
On infinite-dimensional manifold triples
Katsuro Sakai and Raymond Y. Wong.
Trans. Amer. Math. Soc. 318 (1990), 545-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994171
Bounded polynomial vector fields
Anna Cima and Jaume Llibre.
Trans. Amer. Math. Soc. 318 (1990), 557-579
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998352
Invariant Radon transforms on a symmetric space
Jeremy Orloff.
Trans. Amer. Math. Soc. 318 (1990), 581-600
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 958898
Ergodic and mixing properties of equilibrium measures for Markov processes
Enrique D. Andjel.
Trans. Amer. Math. Soc. 318 (1990), 601-614
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 953535
Domain-independent upper bounds for eigenvalues of elliptic operators
Stephen M. Hook.
Trans. Amer. Math. Soc. 318 (1990), 615-642
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994167
Hamilton-Jacobi equations with state constraints
I. Capuzzo-Dolcetta and P.-L. Lions.
Trans. Amer. Math. Soc. 318 (1990), 643-683
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 951880
Hausdorff dimension of harmonic measures on negatively curved manifolds
Yuri Kifer and François Ledrappier.
Trans. Amer. Math. Soc. 318 (1990), 685-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 951889
Symmetric derivates, scattered, and semi-scattered sets
Chris Freiling.
Trans. Amer. Math. Soc. 318 (1990), 705-720
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 989574
A conformal inequality related to the conditional gauge theorem
Terry R. McConnell.
Trans. Amer. Math. Soc. 318 (1990), 721-733
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 957083
Ergodicity of finite-energy diffusions
Timothy C. Wallstrom.
Trans. Amer. Math. Soc. 318 (1990), 735-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986032
The stochastic mechanics of the Pauli equation
Timothy C. Wallstrom.
Trans. Amer. Math. Soc. 318 (1990), 749-762
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 986033
Metrizable spaces where the inductive dimensions disagree
John Kulesza.
Trans. Amer. Math. Soc. 318 (1990), 763-781
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 954600
Simple Lie algebras of characteristic $p$ with dependent roots
Georgia Benkart and J. Marshall Osborn.
Trans. Amer. Math. Soc. 318 (1990), 783-807
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 955488
Immersions of positively curved manifolds into manifolds with curvature bounded above
Nadine L. Menninga.
Trans. Amer. Math. Soc. 318 (1990), 809-821
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 962285
Erratum to: “Remarks on classical invariant theory”
Roger Howe.
Trans. Amer. Math. Soc. 318 (1990), 823
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019521